# SDR I5PA20090805

- Difficulty date: August 6, 2009
- Submitted: August 23, 2009
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22642
- Engine: Pwa JT8D217
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5C CHECK AND INSP, CORROSION WAS FOUND BETWEEN BS 950C AND 950E AND STR 28L AND 28R.   REPAIRED IAW EI-727-090705.
